# SDR ASOA2012071801923

- Difficulty date: July 9, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 27,584 hours, 24,614 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559
- Part time: 986,544 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FS 559.00, LBL 27 - 43 CORRODED.  REMOVED FLOORBEAM STRAP, LOCATED, DRILLED NEW STRAP, IAW SRM 51-42-06 AND SRM 51-40-11.  REQUIRES INSTALL OF STRAP.  INSTALLED NEW STRAP IAW SRM 51-42-06.
